RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 27, Number 3, Pages 283–287 (Mi tmf3330)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalization of the inverse scattering problem method

V. E. Zakharov, S. V. Manakov


Abstract: It is shown that every one-dimensional differential operator whose coefficient functions depend on an arbitrary set of parameters is associated with a series of multidimensional nonlinear partial differential equations which can be integrated by means of the inverse scattering problem method.

Full text: PDF file (449 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 27:3, 485–487

Bibliographic databases:

Received: 29.01.1976

Citation: V. E. Zakharov, S. V. Manakov, “Generalization of the inverse scattering problem method”, TMF, 27:3 (1976), 283–287; Theoret. and Math. Phys., 27:3 (1976), 485–487

Citation in format AMSBIB
\Bibitem{ZakMan76}
\by V.~E.~Zakharov, S.~V.~Manakov
\paper Generalization of the inverse scattering problem method
\jour TMF
\yr 1976
\vol 27
\issue 3
\pages 283--287
\mathnet{http://mi.mathnet.ru/tmf3330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=457963}
\zmath{https://zbmath.org/?q=an:0334.47005}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 27
\issue 3
\pages 485--487
\crossref{https://doi.org/10.1007/BF01028614}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3330
  • http://mi.mathnet.ru/eng/tmf/v27/i3/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zakharov, A. B. Shabat, “Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II”, Funct. Anal. Appl., 13:3 (1979), 166–174  mathnet  crossref  mathscinet  zmath
    2. V. K. Mel'nikov, “Conservation laws for a class of systems of nonlinear evolution equations”, Funct. Anal. Appl., 15:1 (1981), 33–47  mathnet  crossref  mathscinet  zmath  isi
    3. Zenchuk, AI, “Multidimensional hierarchies of (1+1)-dimensional integrable partial differential equations. Nonsymmetric partial derivative-dressing”, Journal of Mathematical Physics, 41:9 (2000), 6248  crossref  isi
    4. Sergeev, SM, “Supertetrahedra and superalgebras”, Journal of Mathematical Physics, 50:8 (2009), 083519  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:484
    Full text:212
    References:45
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019